RUS  ENG
Full version
JOURNALS // Fundamentalnaya i Prikladnaya Matematika // Archive

Fundam. Prikl. Mat., 1995 Volume 1, Issue 2, Pages 455–469 (Mi fpm77)

This article is cited in 1 paper

On estimates for the modules of the smoothness of the functions with transformed Fourier series

M. K. Potapova, B. V. Simonovb

a M. V. Lomonosov Moscow State University
b Volgograd State Technical University

Abstract: In this article the functions are considered which have generalized derivative in Weyl's sense. The lower and upper estimates for the modules of smoothness of these derivatives are expressed in terms of the modules of smoothness of the function itself.

UDC: 517.5

Received: 01.03.1995



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025